# SDR GTIA2016100701628

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N699NK
- Make and model: Airbus A321-231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53110075201
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT SIDE SKIN PANEL.
